# SDR AALA202103159015

- Difficulty date: January 31, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 59,443 hours, 34,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311106121100
- Condition: Cracked
- Location: Frame 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK LATERAL WINDSHIELD FRAME CRACKED. REPAIRED WINDOW FRAME PER ENGINEERING AUTHORIZATION 311076.
